JournalsprimsVol. 20, No. 2pp. 401–429

Continuous Cohomologies of Lie Algebras of Formal <i>G</i>-Invariant Vector Fields and Obstructions to Lifting Foliations

  • Atsumi Hamasaki

    Kyoto University, Japan
Continuous Cohomologies of Lie Algebras of Formal <i>G</i>-Invariant Vector Fields and Obstructions to Lifting Foliations cover
Download PDF

Cite this article

Atsumi Hamasaki, Continuous Cohomologies of Lie Algebras of Formal <i>G</i>-Invariant Vector Fields and Obstructions to Lifting Foliations. Publ. Res. Inst. Math. Sci. 20 (1984), no. 2, pp. 401–429

DOI 10.2977/PRIMS/1195181612